Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Confirmation of multiple outliers in generalized linear and nonlinear regressions

Lee, Andy Ho-Won and Fung, Wing K. (1997). Confirmation of multiple outliers in generalized linear and nonlinear regressions. Computational Statistics and Data Analysis,25(1):55-65.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title Confirmation of multiple outliers in generalized linear and nonlinear regressions
Author Lee, Andy Ho-Won
Fung, Wing K.
Journal Name Computational Statistics and Data Analysis
Publication Date 1997-07-03
Volume Number 25
Issue Number 1
ISSN 0167-9473   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-0031551140
Start Page 55
End Page 65
Total Pages 11
Place of Publication Netherlands
Publisher Elsevier BV
Field of Research INFORMATION AND COMPUTING SCIENCES
Abstract We propose a stepwise procedure for the detection of multiple outliers in generalized linear models and nonlinear regressions. The algorithm starts with a high breakdown point estimation method to find the potential outliers, then uses an adding-back iterative approach to confirm such outliers with envelopes derived from simulation. The proposed method can overcome the masking and swamping problems commonly occurred in multiple outliers detection. We apply the procedure to two real examples, and satisfactory results are obtained.
Keywords Generalized linear model
High breakdown methods
Multiple outliers
Nonlinear regression
Simulated envelopes
DOI http://dx.doi.org/https://doi.org/10.1016/S0167-9473(96)00086-2   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 5 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:10:55 CST by Anthony Hornby